See Alike in...

Alike App

Browser

Dooney

618d

I just started therapy, but I don't like online calls. it makes me extremely nervous. I can't even talk to friends without being shaky, let alone someone I don't really know. what should I do? should I change providers, because they only do voice calls.

Top reply
    • Dooney

      618d

      @may_Bea I think I will! thank you for this great advice!

    • suppah

      618d

      Trust it and understand what you're doing takes courage to do. Don't give up and don't feel stupid say anything and everything no reason to hold back this person doesn't know you right? And you're not going to be buddies with them. They are there to help.

    • Cloudlight

      618d

      are video calls an option? I know that seeing the person alleviates a lot of my stress. Definitely not a perfect solution but if you like this therapist and can't see them in person it might be a good compromise

    • may_Bea

      618d

      I think that it is important that you let your current therapist know about how you're feeling. They may have some insight into some potential options that you can take with them or even it's possible that they have some knowledge/resources of alternate places to look if there is no option. I'm wishing you the best in finding a good therapy placement for you! I know how difficult it can be to find a therapist that works for you and your individual needs.

      • Dooney

        618d

        @may_Bea I think I will! thank you for this great advice!

    • NeedsRealHelp

      618d

      If it's making you feel nervous or anxious, then maybe start looking for in person help. Maybe keep your next appointment until you can find another provider. Can you do video calls or do they make you feel the same? I too get nervous or anxious on the phone, just knowing I have to do one almost causes a panic attack. So I get it.

      • Dooney

        618d

        @NeedsRealHelp I don't know if I want in person, considering the gas prices right now. almost all calls make me extremely anxious. I'm glad someone understands though!!

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion